Uniformly cyclic vectors

Tom 104 / 2006

Joseph Rosenblatt Colloquium Mathematicum 104 (2006), 21-32 MSC: 43A65, 43A15, 43A77, 43A07. DOI: 10.4064/cm104-1-2

Streszczenie

A group acting on a measure space $(X,\beta,\lambda)$ may or may not admit a cyclic vector in $L_\infty(X)$. This can occur when the acting group is as big as the group of all measure-preserving transformations. But it does not occur, even though there is no cardinality obstruction to it, for the regular action of a group on itself. The connection of cyclic vectors to the uniqueness of invariant means is also discussed.

Autorzy

  • Joseph RosenblattDepartment of Mathematics
    University of Illinois at
    Urbana
    Urbana, IL 61801, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek